Problème de Dirichlet pour les fonctions α-harmoniques sur les domaines coniques
Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 2, pp. 297-308.

On considère le noyau de Poisson du processus α-stable symétrique pour un domaine conique. Puis on considère le problème d’intégrabilité du noyau de Poisson à la puissance p. On donne des conditions sur q pour qu’il existe une solution au problème de Dirichlet pour les fonctions α-harmoniques sur les domaines coniques, avec une condition au bord donnée par une fonction de L q .

DOI: 10.5802/ambp.208
Krzysztof Bogdan 1; Tomasz Jakubowski 2

1 Polish Academy of Sciences Institute of Mathematics ul. Kopernika 18 50–370 Wrocław POLAND
2 Université d’Angers Département de Mathématiques 2 Boulevard Lavoisier 49045 Angers cedex 01 FRANCE
@article{AMBP_2005__12_2_297_0,
     author = {Krzysztof Bogdan and Tomasz Jakubowski},
     title = {Probl\`eme de {Dirichlet} pour les fonctions $\alpha $-harmoniques sur les domaines coniques},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {297--308},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {12},
     number = {2},
     year = {2005},
     doi = {10.5802/ambp.208},
     zbl = {1100.31004},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.208/}
}
TY  - JOUR
AU  - Krzysztof Bogdan
AU  - Tomasz Jakubowski
TI  - Problème de Dirichlet pour les fonctions $\alpha $-harmoniques sur les domaines coniques
JO  - Annales mathématiques Blaise Pascal
PY  - 2005
DA  - 2005///
SP  - 297
EP  - 308
VL  - 12
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.208/
UR  - https://zbmath.org/?q=an%3A1100.31004
UR  - https://doi.org/10.5802/ambp.208
DO  - 10.5802/ambp.208
LA  - fr
ID  - AMBP_2005__12_2_297_0
ER  - 
%0 Journal Article
%A Krzysztof Bogdan
%A Tomasz Jakubowski
%T Problème de Dirichlet pour les fonctions $\alpha $-harmoniques sur les domaines coniques
%J Annales mathématiques Blaise Pascal
%D 2005
%P 297-308
%V 12
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.208
%R 10.5802/ambp.208
%G fr
%F AMBP_2005__12_2_297_0
Krzysztof Bogdan; Tomasz Jakubowski. Problème de Dirichlet pour les fonctions $\alpha $-harmoniques sur les domaines coniques. Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 2, pp. 297-308. doi : 10.5802/ambp.208. https://ambp.centre-mersenne.org/articles/10.5802/ambp.208/

[1] Rodrigo Bañuelos; Krzysztof Bogdan Symmetric stable processes in cones, Potential Anal., Volume 21 (2004) no. 3, pp. 263-288 | DOI | MR | Zbl

[2] Krzysztof Bogdan; Tomasz Byczkowski Potential theory for the α-stable Schrödinger operator on bounded Lipschitz domains, Studia Math., Volume 133 (1999) no. 1, pp. 53-92 | MR | Zbl

[3] Krzysztof Bogdan; Tomasz Byczkowski Probabilistic proof of boundary Harnack principle for α-harmonic functions, Potential Anal., Volume 11 (1999) no. 2, pp. 135-156 | DOI | MR | Zbl

[4] Krzysztof Bogdan The boundary Harnack principle for the fractional Laplacian, Studia Math., Volume 123 (1997) no. 1, pp. 43-80 | MR | Zbl

[5] Krzysztof Bogdan Sharp estimates for the Green function in Lipschitz domains, J. Math. Anal. Appl., Volume 243 (2000) no. 2, pp. 326-337 | DOI | MR | Zbl

[6] Zhen-Qing Chen; Renming Song Estimates on Green functions and Poisson kernels for symmetric stable processes, Math. Ann., Volume 312 (1998) no. 3, pp. 465-501 | DOI | MR | Zbl

[7] Björn E. J. Dahlberg Estimates of harmonic measure, Arch. Rational Mech. Anal., Volume 65 (1977) no. 3, pp. 275-288 | DOI | MR | Zbl

[8] Tomasz Jakubowski The estimates for the Green function in Lipschitz domains for the symmetric stable processes, Probab. Math. Statist., Volume 22 (2002) no. 2, pp. 419-441 | MR | Zbl

[9] David S. Jerison; Carlos E. Kenig An identity with applications to harmonic measure, Bull. Amer. Math. Soc. (N.S.), Volume 2 (1980) no. 3, pp. 447-451 | DOI | MR | Zbl

[10] Tadeusz Kulczycki Properties of Green function of symmetric stable processes, Probab. Math. Statist., Volume 17 (1997) no. 2, pp. 339-364 | MR | Zbl

[11] Tadeusz Kulczycki Exit time and Green function of cone for symmetric stable processes, Probab. Math. Statist., Volume 19 (1999) no. 2, pp. 337-374 | MR | Zbl

[12] Krzysztof Michalik; Michał Ryznar Nontangential convergence of α-harmonic functions in Lipschitz domains, To appear in Ill. J. Math. (2004) | Zbl

[13] Krzysztof Michalik; Krzysztof Samotij Martin representation for α-harmonic functions, Probab. Math. Statist., Volume 20 (2000) no. 1, pp. 75-91 | MR | Zbl

[14] Krzysztof Michalik Sharp estimates of the Green function, Poisson kernel and Martin kernel of cones for symmetric stable processes, Preprint (2004) | MR | Zbl

[15] Andrzej Stós Boundary Harnack Principle for fractional powers of Laplacian on Sierpinski carpet, Preprint (2004) | MR | Zbl

Cited by Sources: